Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: K. D. Stroyan and J. M. Bayod
Title: Foundations of infinitesimal stochastic analysis
Additional book information: Studies in Logic and the Foundations of Mathematics, vol. 119, North-Holland, Amsterdam, 1986, xii + 478 pp., $47.50. ISBN 0-444-87927-7.

References [Enhancements On Off] (What's this?)

  • [AFH-KE] Albeverio, J. E. Fenstad, R. Høegh-Krohn, and T. Lindstrøm, Nonstandard methods in stochastic analysis and mathematical physics, Academic Press, New York, 1986. MR 859372
  • [A1] R. M. Anderson, A nonstandard representation for Brownian motion and ltô integration, Israel J. Math. 25 (1976), 15-46. MR 464380
  • [A2] R. M. Anderson, Review of [HL], Bull. Amer. Math. Soc. (N. S. ) 16 (1987), 298-306.
  • [C] N. J. Cutland, Nonstandard measure theory and its applications, J. London Math. Soc. 15 (1983), 529-589. MR 720746
  • [HL] A. E. Hurd and P. A. Loeb, An Introduction to nonstandard real analysis, Academic Press, New York, 1985. MR 806135
  • [HM] C. W. Henson and L. C. Moore, Nonstandard analysis and the theory of Banach spaces, (A. E. Hurd, ed. ), Nonstandard Analysis: Recent Developments, Lecture Notes in Math., vol. 983, Springer-Verlag, Berlin and New York, 1983. MR 698954
  • [K] H. J. Keisler, An infinitesimal approach to stochastic analysis, Mem. Amer. Math. Soc. 48, (1984), no. 297.. MR 732752
  • [L] P. A. Loeb, Conversion from standard to standard measure spaces and applications to probability theory, Trans. Amer. Math. Soc. 211 (1975), 113-122. MR 390154
  • [N] E. Nelson, Radically elementary probability theory, Ann. of Math. Studies no. 117, Princeton Univ. Press, Princeton, N. J., 1987. MR 906454

Review Information:

Reviewer: D. N. Hoover
Journal: Bull. Amer. Math. Soc. 21 (1989), 287-292
American Mathematical Society